# SDR HEEA072433

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,489 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Strap
- Part number: 412070843105
- Condition: Frayed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRAPS FRAYED. REPLACED RESTRAINTS.
